# SDR QXEA2019103000400

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 2,920 hours, 1,833 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR WILL NOT OPEN.  EXTERNAL AND INTERNAL HANDLES DO NOT APPEAR TO OPERATE DOOR LATCHES. REMOVED FROM SERVICE. RESET ALL HANDLES TO "NORMAL" CLOSED POSITION.  DOOR OPENS AND CLOSES CORRECTLY.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
